# SDR DALA2018060703876

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 70,579 hours, 12,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Damaged
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AN A/C PACK ISSUES.  LEFT PACK MODE AND LEFT PACK INOPERATIVE LIGHTS ILLUMINATED SEVERAL TIMES IN FLIGHT,  ALONG WITH A LEFT PACK TEMP STATUS MESSAGE SEVERAL TIMES. CABIN TEMPERATURE NEVER WENT BELOW 84 DEGREES. FOUND THE LEFT PACK RAM AIR INLET DOOR BROKEN AND IN THE CLOSED POSITION.  PERFORMED ASCTU BITE, FAULTING L A429 CTC1 & A429 CTC2 DUE TO DOOR DAMAGE. REPLACED THE SENSOR. NO FURTHER FAULTS. SYSTEM OPS NORMAL.
